I am a patient of bipolar disorder. I am not experiencing bipolar disorder symptoms for more than two years. So, can I leave medication gradually? I have completed my education during my treatment. I was diagnosed with this disorder a few years back. I am constantly being treated for the past six years until now and unable to understand the timing of leaving the medication. I skipped the medicines all of a sudden two times before but not after that. My psychiatrist says that you are in a stable condition, but I cannot tell you when I shall end your minimal medicines. He even does not give any clues about this to my parents. And, all of us are confused and upset because of this condition. Please advise.
I am currently taking Adablizer 10 mg 1/4th tablet only at night, Oxalepsy 300 mg one in the morning and one at night.
Welcome to icliniq.com.
Normally, after the first episode of bipolar illness, medicines are advised to be taken for one year and stopped slowly. After a second relapse it is advised for two or three years and then stopped. For the third relapse, it is to be continued lifelong. If you have taken them regularly as you have said, you can try reducing them slowly over course of four to six weeks and if you feel that symptoms are recurring you might need to go back to the previous dose you felt comfortable on.
Reduce Aripiprazole 10 mg to 5 mg for four to six weeks. Then reduce Oxcarbazepine 300 twice to 300 half in the morning and one at night for four weeks. Then make it just one tablet at night. Then Aripiprazole 5 mg half for four weeks. Then 300 mg half for four weeks. Finally, you can stop Oxcarbazepine and lastly after another four weeks stop Aripiprazole.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. effects can be reduced simultaneously by using alcohol at that point of time. It means, at the time you are taking alcohol as well as Abilify, the medicine may not be able to exert its full effect. But, its effects are not reduced in the fashion... Read fullTaking medicines for bipolar disorder, but unable to sleep. Is there any suggestions?
When i go to the toilet i pass my stool and then when i wipe there is blood on the tissue Read fullI am having feeling of deja vu and memory loss after seizure. Why is it so?
When i go to the toilet i pass my stool and then when i wipe there is blood on the tissue Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now